DSpace

Future University Hakodate Academic Archive >
Faculty and Students >
Dept. of Complex and Intelligent Systems >
Takamura, Hiroyuki >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10445/4981

Title: On certain integral equations related to nonlinear wave equations
Authors: Agemi, Rentaro
Kubota, Koji
Takamura, Hiroyuki
Abstract: 空間次元が高いときの非線形波動方程式の一般論は、基本解の性質から各点評価が困難なため、一様空間でなく2乗可積分なルベーグ空間の枠組みで行われている。そこではソボレフの不等式が基本的な役割を果たすが、そのため非線形項に高い可微分性を仮定しなければならない。このことは一般論の最適性を与えるモデル方程式の非線形項の低い可微分性と相反する。本論文ではその解決のための試みとして、一般には各点評価のみの解析が困難である空間4次元以上の場合でも、最大値評価だけで古典解が構成できる非線形性の十分条件を初めて与えた。 問題の設定を解の存在は上見、解のアプリオリ評価は久保田、線形の解の解析は高村がそれぞれ担当した。
Research Achievement Classification: 原著論文/Original Paper
Type: Journal Article
Peer Review: あり/Yes
Solo/Joint Author(s): 共著/joint
Published journal or presented
academic conference: 
Hokkaido Math. J.
Volume: 23
Spage: 241
Epage: 276
Date: 1994
Appears in Collections:Takamura, Hiroyuki

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright © 2010-2012 FUTURE UNIVERSITY HAKODATE.
DSpace Software Copyright © 2002-2010  Duraspace